Hiya im new here........!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

syke_n_sugarstarr
New Member


Date Joined Mar 2007
Total Posts : 2
   Posted 3/7/2007 9:00 AM (GMT -6)   
Hiya, my name is amber.....!! Im 22....!! I suffer from anxiety and have done for a while now.
 
I used to use estacy on weekends when i was younger and it started causing my panic attacks and it went from there.......!!
I drink heavy now and ive just admited i have a problem however i havnt got my appointment until 2 weeks away..........!! sad
 
I have a question, lately.......! Well these past 3 days i have been having these funny dizzy attacks. Feels like the floor is moving and my head feels like its waves its really scary....!! It started on the sunday and ive had it 2day but it pretty much went almost stright away.
 
Does anyone else get these??
Ctrl+P” print! “Ctrl+P” print! “Ctrl+P” print! Print “Ctrl+P”! Print “Ctrl+P”! “Ctrl+P” print! ‘A problem of type 2094 has occurred.’ What the **** is that? print! (gibberish) Oh, don’t do that… Don’t you crash on me, you… ******!!!


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 3/7/2007 10:16 AM (GMT -6)   
Hi and Welcome
You never said whether
You are still drinking or not or if on medications
If you are combining the 2 this could be part of the problem or if you are drying out it might be withdrawal
Anyways glad you found us and have seen you have a problem with the alcohol
Can you not go to an AA meeting where you are and is this a doc appointment you have in two weeks
Sorry for all the questions its that you didnt really go into alot of detail
I have been to the bottom and back with the alcohol so I do know where you are coming from ......
Hoping to see you post and become an active part of the forum

** something along the bottom of your post about crashing ?

Take care and again welcome to HW there is plenty of great support and ppl here to help you out
LYN
    Contribute today to support Healing Well Forums...Donate @
 
 
 Never compromise your self nor your dignity... 
 Dream, Reach and Believe ......
 
 
          ** When You FEEL Anothers Pain You FEEL Humbled ** 
 
   
                             
 Co Mod @ Crohns                                     
 Moderator@ Alzheimer's 
 Moderator @ Anxiety/Panic
 
                                     LYN
                                  
                          
                                  


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 3/7/2007 4:15 PM (GMT -6)   

welcome amber

ask doc to check for the dizzyness, could be many things including lightheadedness

6try to get some valium, very helpful if taken as needed


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 3/7/2007 6:17 PM (GMT -6)   
I agree they are helpful Harry but not if Amber is still drinking ......
    Contribute today to support Healing Well Forums...Donate @
 
 
 Never compromise your self nor your dignity... 
 Dream, Reach and Believe ......
 
 
          ** When You FEEL Anothers Pain You FEEL Humbled ** 
 
   
                             
 Co Mod @ Crohns                                     
 Moderator@ Alzheimer's 
 Moderator @ Anxiety/Panic
 
                                     LYN
                                  
                          
                                  


Aussieangel
Veteran Member


Date Joined Sep 2006
Total Posts : 510
   Posted 3/7/2007 9:52 PM (GMT -6)   
Hi Amber welcome, the dizziness could be withdrawal or even something like low sugar levels or an inner ear problem. Seeing your doc should give you an answer.

syke_n_sugarstarr
New Member


Date Joined Mar 2007
Total Posts : 2
   Posted 3/9/2007 6:13 PM (GMT -6)   
Thanks everyone..............!! Im not on meds, i do have some but there sleeping tabs aswell and make me
feel all grogy in the morn so i dont take em.
Yeah ill be seeing my doc in 2 weeks, well less than that now.
I havnt felt dizzy for 2days so mayb its just me....!! lol
Ctrl+P” print! “Ctrl+P” print! “Ctrl+P” print! Print “Ctrl+P”! Print “Ctrl+P”! “Ctrl+P” print! ‘A problem of type 2094 has occurred.’ What the **** is that? print! (gibberish) Oh, don’t do that… Don’t you crash on me, you… ******!!!


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 3/9/2007 6:19 PM (GMT -6)   
I am glad you have an appointment
Do keep us posted on what is going on k
Always support here for you
LYN
    Contribute today to support Healing Well Forums...Donate @
 
 
 Never compromise your self nor your dignity... 
 Dream, Reach and Believe ......
 
 
          ** When You FEEL Anothers Pain You FEEL Humbled ** 
 
   
                             
 Co Mod @ Crohns                                     
 Moderator@ Alzheimer's 
 Moderator @ Anxiety/Panic
 
                                     LYN
                                  
                          
                                  

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 29, 2016 10:16 AM (GMT -6)
There are a total of 2,695,972 posts in 297,612 threads.
View Active Threads


Who's Online
This forum has 152265 registered members. Please welcome our newest member, Tortured.
325 Guest(s), 21 Registered Member(s) are currently online.  Details
PeteZa, TheITIS, Tone28, Ravineman430, cb1234, RcvdfgLqwedf, lymie mom x 2, Lymiemomster, getting by, PamSmith, Redwing57, Huddie, ChickNorris, pmm73, Old Mike, Mrs777, needhelp4, artermix, LadyEllJay, tallcharlie, minnietoty


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer